# SDR CALA2017122904679

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N52932
- Condition: Corroded
- Location: Bs 1638
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AFT CABIN, TWO LAVATORY MOUNT FITTINGS AT BS 1638, LBL 24 AND 45 CORRODED.  REMOVED AND REPLACED THE MOUNT FITTINGS  IAW SRM 51-40-02, PG 10.
